On a 1-1-correspondence between rooted trees and natural numbers

Share/Save/Bookmark

Göbel, F. (1980) On a 1-1-correspondence between rooted trees and natural numbers. Journal of Combinatorial Theory, Series B, 29 (1). pp. 141-143. ISSN 0021-9800

open access
[img]
Preview
PDF
129kB
Abstract:To each rooted tree, a natural number is assigned. It is shown that the correspondence is 1-to-1. An appendix gives the rooted trees corresponding to the numbers 1, 2,…, 45.
Item Type:Article
Copyright:© 1980 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68708
Official URL:http://dx.doi.org/10.1016/0095-8956(80)90049-0
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page